# SDR CA960620016

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540L3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Hose
- Part number: S123630190
- Condition: Deterioration
- Location: Carb
- Part time: 3,504 hours
- Component: Cessna, S123630190
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A BRAIDED FUEL LINE BETWEEN THE CARBURETOR AND 90 DEGREE ELBOW ON THE LEFT SIDE OF THE FIREWALL WAS FOUND SATURATED WITH FUEL AND STAINED. IT WAS FOUND THAT THE INTERIOR OF THE LINE WAS BEGINNING TO BREAK DOWN. LINE CHANGED.
